Annihilators and ideals in distributive and modular ordered sets

Radomír Halaš

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1995)

  • Volume: 34, Issue: 1, page 31-37
  • ISSN: 0231-9721

How to cite

top

Halaš, Radomír. "Annihilators and ideals in distributive and modular ordered sets." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 34.1 (1995): 31-37. <http://eudml.org/doc/23609>.

@article{Halaš1995,
author = {Halaš, Radomír},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {distributive ordered sets; indexed annihilators; ideals; modular ordered sets},
language = {eng},
number = {1},
pages = {31-37},
publisher = {Palacký University Olomouc},
title = {Annihilators and ideals in distributive and modular ordered sets},
url = {http://eudml.org/doc/23609},
volume = {34},
year = {1995},
}

TY - JOUR
AU - Halaš, Radomír
TI - Annihilators and ideals in distributive and modular ordered sets
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1995
PB - Palacký University Olomouc
VL - 34
IS - 1
SP - 31
EP - 37
LA - eng
KW - distributive ordered sets; indexed annihilators; ideals; modular ordered sets
UR - http://eudml.org/doc/23609
ER -

References

top
  1. Chajda I., Halaš R., Indexed annihilators in ordered sets, Math. Slovaca, to appear. Zbl0843.06002MR1390703
  2. Davey B., Some annihilator conditions on distributive lattices, Alg. Univ. 4 (1974), 316-322. (1974) Zbl0299.06007MR0357261
  3. Davey B., Nieminen J., Annihilators in modular lattices, Alg. Univ. 22 (1986), 154-158. (1986) Zbl0613.06004MR0870463
  4. Ernè M., Distributive laws for concept lattices, TU Darmstadt, Preprint Nr. 1230, 1989. (1989) Zbl0795.06006MR1240572
  5. Halaš R., Characterization of distributive sets by generalized annihilators, Arch. Math. (Brno) 30, 1 (1994), 25-27. (1994) Zbl0805.06001MR1282110
  6. Mandelker M., Relative annihilators in lattices, Duke Math. J. 40 (1970), 377-386. (1970) Zbl0206.29701MR0256951
  7. Rachůnek J., Translations des ensembles ordonnés, Math. Slovaca 31 (1981), 337-340. (1981) Zbl0472.06002MR0637961

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.